# SDR EE4Y2013032700036

- Difficulty date: March 27, 2013
- Submitted: March 27, 2013
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N930CE
- Make and model: Doug DC-9-33F
- Aircraft serial: 47363
- Aircraft time: 64,752 hours, 41,470 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Part time: 64,752 hours, 41,470 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO CABIN  AT BS 813, L17R, FRAME WEB WITH CRACK.  REPAIRED CARGO CABIN FRAME SECTION BS 813 BETWEEN L16 AND 18R DUE TO CRACK IAW SRM 53-03, FIG 32,  PARA 26.
